Doctor insights on:
Teva 833 High
I had 2 tablets of 5mg Teva Prednisone or 5 days. Today my eye doctor said that my eye pressure is high. Is it because of this medicine?
Unlikely: High pressure inside the eye is caused by an imbalance in the production and drainage of fluid in the eye. It's somewhat unlikely (although not impossible) that 10 mg of prednisone caused this. Attached is a good article which explains intraocular hypertension at length. Hope it helps! http://www.emedicinehealth.com/script/main/mobileart-emh.asp?articlekey=59078&page=1 ...Read moreGet help from a doctor now ›
Is it okay and efficient to control my weight by just having only a few pieces of high fibre crackers
for my dinner for like 4 days in a week?
Not really: Studies have shown that severely restricting your calorie intake is not an effective means of weight loss or control, because in the long run it only makes you want to eat more. The best way to control weight is to eat balanced meals and exercise regularly. ...Read moreGet help from a doctor now ›
Hypertension: A top blood pressure over 140 is considered to be high. That being said, a single blood pressure reading is not enough to diagnose someone as having high blood pressure as there can be many benign causes of an elevated blood pressure. Taking a number of readings over a number of days will give a much clearer picture of whether someone has high blood pressure. Please see your doctor to evaluate. ...Read moreGet help from a doctor now ›
Condition not temp: Kids febrile response to illness is more a gauge of how well their body rejects the germs than how serious the illness.I've had kids with 105 giggling & running down the hallway while some with 100.4 couldn't move without pain.Any kid with sustained t >102 for >12hrs deserves a dr visit.I am more concerned about taking fluids, wet diapers & play.A 7yo with 107 last yr with flu did quite well. ...Read moreGet help from a doctor now ›
I have a A/G ratio of 3.0. 3 months ago it was 1.5. Should I be concerned that it has gotten so high, so fast? What can cause it to be high?
See your doctor.: First, ask your doctor. A repeat test may help. If truly elevated, the A/G ratio may be the result of underproduction of immunoglobulins (Igs), or less likely, elevated albumin. More tests, such as liver function tests and serum protein electrophoresis, may be needed to determine the cause (which can range from benign to serious). These can be ordered by your doctor as appropriate. Best wishes! ...Read moreGet help from a doctor now ›
Maybe 'feeling good': People might not get "high" but might "feel better" from exercising. There are many reasons for that: experiencing release of endorphins, knowing they are getting more fit, seeing themselves lose weight and gain muscle, realizing they are helping their families by setting a good example and staying healthy for them! thanks for asking. @drpam. ...Read moreGet help from a doctor now ›
Refuse to pay high deductible then get only minimal use for insurance. So I don't go anymore. Penny wise and pound foolish?
How old?: If you're young and healthy, it makes financial sense to have a high deductible plan. I wouldn't go to the doctor that much either. However, if you have any chronic illnesses - diabetes, high blood pressure, cholesterol, or if you're going to be missing any of your normal screening exams (like colonoscopy or mammograms) - it's foolish to put off medical care. Not worth it. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Teva 833 side effects
- Cure for high sgpt and sgot
- What is a high dhdl?
- Ask a doctor a question free online
- Can cyclobenzaprine 10 mg get you high?
- High blood pressure
- Causes of high sgot and sgpt
- What does high nitrates in urine mean?
- 833 teva green